# SDR ABXA9500782

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod Ends
- Part number: 3923167507
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07, ASB 32-244, FOUND LEFT MAIN LANDING GEAR OUTBOARD DOOR DRIVER ROD ENDS WORN.  REPLACED DRIVER ROD IAW DC-9 OH MANUAL 32-10-6.
